# SDR 2003F00169

- Difficulty date: April 1, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N120TL
- Make and model: Urocop EC120B
- Aircraft serial: 1141
- Aircraft time: 1,709 hours
- Engine: Tmeca ARRIU2F
- Engine time: 1,709 hours, 2,505 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 0319257000
- Condition: Cracked
- Location: Engine
- Part time: 1,709 hours, 2,505 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALLS DEVELOP AS DIFFUSER VANES DETERIORATE. BORESCOPE INSPECTION REVEALS 7 OUT OF 10 ENGINES IN FLEET HAVE 1 OR MORE DIFFUSER VANES CRACKED OR PARTIALLY MISSING. THIS ENGINE REMOVED DUE TO COMPRESSOR SURGE/ STALL EVENTS AND DIFFUSER VANE CRACKS BEYOND MANUFACTURER'S SERVICEABILITY CRITERIA.
